Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 167, Number 2, Pages 255–258 (Mi dan32138)  

MATHEMATICS

On a case of a discontinuous Riemann problem

A. D. Alekseev

Rostov State University

Full text: PDF file (435 kB)

Bibliographic databases:
UDC: 517.544
Presented: П. Я. Кочина
Received: 07.06.1965

Citation: A. D. Alekseev, “On a case of a discontinuous Riemann problem”, Dokl. Akad. Nauk SSSR, 167:2 (1966), 255–258

Citation in format AMSBIB
\Bibitem{Ale66}
\by A.~D.~Alekseev
\paper On a case of a discontinuous Riemann problem
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 167
\issue 2
\pages 255--258
\mathnet{http://mi.mathnet.ru/dan32138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0193249}
\zmath{https://zbmath.org/?q=an:0173.32302}


Linking options:
  • http://mi.mathnet.ru/eng/dan32138
  • http://mi.mathnet.ru/eng/dan/v167/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021